# SDR UALA2009060201589

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 62,680 hours, 20,273 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 20 ABC, AISLE END BAY EEL LIGHTS ARE INOP.  NEEDS LIGHT ASSY.  REPAIRED LIGHT ASSY, SYSTEM RETURNED TO SERVICE.
